Structural equation models with continuous and polytomous variables

Lee, Sik-Yum, Poon, Wai-Yin, Bentler, P. M. . Psychometrika 1992. 57 (1) :89-105

Locate this article in:

Bibtex

@article{CIS-108193,
  Author = {Lee, Sik-Yum and Poon, Wai-Yin and Bentler, P. M.},
  Title = {Structural equation models with continuous and polytomous variables},
  Journal = {Psychometrika},
  Volume = {57},
  Number = {1},
  Year = {1992},
  Pages = {89--105},
  Keywords = {Two-stage procedure}
}

Similar articles